# SDR CA100202008

- Difficulty date: February 19, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 2,142 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Collar
- Part number: NAS528A6
- Condition: Loose
- Location: Wing Strut
- Part time: 2,737 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT INSPECTION SOME COLLARS ON HIGH SHEAR RIVETS PN NAS1054-6-10 WHICH ATTACH THE STRUT SUPPORT ASSY TO THE WING SPAR WERE FOUND ABLE TO ROTATE. 4 ON LT WING AND 7 ON RT WING. THE RIVETS ARE HIGH SHEAR AND PRESSED FIT AND SHOWED NO SIGNS OF MOVEMENT. THERE IS A STEP IN THE RIVET WHICH THE COLLARS CRIMP INTO WHICH WOULD HAVE HELD THEM FROM EVER FALLING OFF.  ENGINEERING WAS CONSULTED AND ISSUED AN ENGINEERING APPROVAL TO REPLACE THE RIVETS WITH BOLTS PN NAS464P3A11 AND NUTS PN MS21042L3. (TC 20100202008)
